Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 6, Number 39
HTML articles powered by AMS MathViewer

Use of continued fractions in high speed computing
D. Teichroew PDF
Math. Comp. 6 (1952), 127-133
On a punched-card method of solving certain integral equations
B. A. Griffith and K. W. Smillie PDF
Math. Comp. 6 (1952), 133-138
The use of exponential sums in step by step integration. II
P. Brock and F. J. Murray PDF
Math. Comp. 6 (1952), 138-150
Recent Mathematical Tables
PDF
Math. Comp. 6 (1952), 150-162
Mathematical Tables—Errata
PDF
Math. Comp. 6 (1952), 163-166
Automatic Computing Machinery
PDF
Math. Comp. 6 (1952), 167-190
Unpublished Mathematical Tables
PDF
Math. Comp. 6 (1952), 167
Other Aids to Computation
PDF
Math. Comp. 6 (1952), 190-203
Notes
PDF
Math. Comp. 6 (1952), 204-205
Query
PDF
Math. Comp. 6 (1952), 205
Queries—Replies
PDF
Math. Comp. 6 (1952), 205